# SDR SWAA2021071416729

- Difficulty date: September 17, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 56,513 hours, 33,533 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C AFT SIDE LBL25 WL156. / REMOVED AND INSTALLED NEW ATTACH ANGLE AT FWD CARGO BAY BS500C AFT SIDE LBL25 PER SRM 51-40-02-0G-0 AND DWG143A7505
